# SDR MWEA050123

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 45,248 hours, 45,521 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Nipple
- Condition: Broken
- Location: Lavatory Fill
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAVATORY FILL/SERVICE NIPPLE WAS DAMAGED.  MAINTENANCE REPLACED FRANGIBLE NIPPLE.
